Ryan asked in Science & MathematicsMedicine · 1 month ago

What would happen if you took 25 500mg paracetamol? Need advice!?

Update:

How long would the symptoms actually take because someone I know said it could take up to a week for symptoms to start showing?

4 Answers

Relevance
  • Anonymous
    1 month ago
    Favorite Answer

    That is a fatal dose. If you don't get the antidote in A&E within 12 hours of the overdose there is nothing that can be done to save your life. It can take up to 2 weeks for symptoms of liver failure to show externally as there are no symptoms until 80% of it has rotted away. It is one of the most painful and traumatic ways to die, it's drawn out and distressing. Go to A&E, get treated and get the professional support you need. Things do get better, I promise. I tried to kill myself in June and only survived by chance. I am truly thankful that I'm still here.

  • 1 month ago

    Only one way to find out old chum

  • 1 month ago

    Most likely your liver would fail and you would require a liver transplant. Don't do it.

  • 1 month ago

    Why would you ask people on the internet about this? Don't you have a doctor?

Still have questions? Get your answers by asking now.